RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 246, Number 5, Pages 1045–1047 (Mi dan42760)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On the theory of the Navier–Stokes equations of a viscous gas with nonmonotone state function

A. V. Kazhikhov, V. B. Nikolaev

Institute of Hydrodynamics, Novosibirsk

Full text: PDF file (435 kB)

Bibliographic databases:
UDC: 517.946+532.5
Presented: . . 
Received: 12.01.1979

Citation: A. V. Kazhikhov, V. B. Nikolaev, “On the theory of the Navier–Stokes equations of a viscous gas with nonmonotone state function”, Dokl. Akad. Nauk SSSR, 246:5 (1979), 1045–1047

Citation in format AMSBIB
\Bibitem{KazNik79}
\by A.~V.~Kazhikhov, V.~B.~Nikolaev
\paper On the theory of the Navier--Stokes equations of a viscous gas with nonmonotone state function
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 246
\issue 5
\pages 1045--1047
\mathnet{http://mi.mathnet.ru/dan42760}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0546078}
\zmath{https://zbmath.org/?q=an:0424.35074}


Linking options:
  • http://mi.mathnet.ru/eng/dan42760
  • http://mi.mathnet.ru/eng/dan/v246/i5/p1045

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kozhanov, “A mixed problem for some classes of nonlinear third-order equations”, Math. USSR-Sb., 46:4 (1983), 507–525  mathnet  crossref  mathscinet  zmath
    2. V. V. Gileva, A. A. Zlotnik, “On a variable weight difference scheme for the equations of the one-dimension motion of a viscous compressible barotropic fluid”, Comput. Math. Math. Phys., 44:6 (2004), 1024–1037  mathnet  mathscinet  zmath
    3. Sh. Amirov, A. I. Kozhanov, “Razreshimost smeshannoi zadachi dlya nekotorykh silno nelineinykh uravnenii sobolevskogo tipa vysokogo poryadka”, Sib. zhurn. industr. matem., 17:4 (2014), 14–30  mathnet  mathscinet
  • Number of views:
    This page:18
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019